Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am I feeling discomfort in my throat ?

I get a discomfort feeling in my throat to the point where i start trying to clear my throat which leads to hacking and eventually this dime sized thick mucus comes outI have been to the doctor and have been on allergy meds and i just dont think its allergies bc ive been doing this for over a year. For a week now ive been sniffing back and then trying to hack up something which has now left the right side of my throat sore and the right ear with alot of pressure .Can you please tell me what is going on and what the best otc medicine would be?
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

This condition is called chronic pharyngitis, one of the reason can be your gastric reflux which is causing you this throat discomfort. Drink plenty of warm water, avoid smoking/alcohol/spicy/oily food/coffee/tea for few days. Also, try taking proton pump inhibitors (such as Omeprazole, Pantoperazole) after consulting your ENT specialist.

Dr. Naveen Kumar
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor